Hammou, Houari and Labbas, Rabah and Maingot, Stéphane and Medeghri, Ahmed (2013) On some elliptic problems with nonlocal boundary coefficient-operator conditions in the framework of Hölderian spaces. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (36). pp. 1-32. ISSN 1417-3875
|
Text
p1550.pdf Download (226kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p1550.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:23 |
Last Modified: | 21 Mar 2015 10:23 |
URI: | http://real.mtak.hu/id/eprint/22672 |
Actions (login required)
![]() |
Edit Item |